Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

 
 

 

On the heat kernel of the Bergmann metric on algebraic varieties


Authors: Peter Li and Gang Tian
Journal: J. Amer. Math. Soc. 8 (1995), 857-877
MSC: Primary 58G11; Secondary 58G03
DOI: https://doi.org/10.1090/S0894-0347-1995-1320155-0
MathSciNet review: 1320155
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [B-G-M] M. Berger, P. Gauduchon, and E. Mazet, Le spectre d'une variété riemannienne, Lecture Notes in Math., vol. 194, Springer, New York, 1974.
  • [C-F] I. Chavel and E. Feldman, Spectra of domains in compact manifolds, J. Funct. Anal. 30 (1978), 198-222. MR 515225 (80c:58027)
  • [C-Y] J. Cheeger and S. T. Yau, A lower bound for the heat kernel, Comm. Pure Appl. Math. 34 (1981), 465-480. MR 615626 (82i:58065)
  • [C-L-Y1] S. Y. Cheng, P. Li, and S. T. Yau, On the upper estimate of the heat kernel of a complete Riemannian manifold, Amer. J. Math. 103 (1981), 1021-1063. MR 630777 (83c:58083)
  • [C-L-Y2] -, Heat equations on minimal submanifolds and their applications, Amer. J. Math. 106 (1984), 1033-1065. MR 761578 (85m:58171)
  • [G] M. Gaffney, The harmonic operator for exterior differential forms, Proc. Nat. Acad. Sci. U.S.A. 37 (1951), 48-50. MR 0048138 (13:987b)
  • [L] P. Li, Eigenvalue estimates on homogeneous manifolds, Comment. Math. Helv. 55 (1980), 347-363. MR 593051 (81k:58067)
  • [L-Y] P. Li and S. T. Yau, On the parabolic kernel of the Schrödinger operator, Acta Math. 156 (1986), 153-201. MR 834612 (87f:58156)
  • [M-S] J. H. Michael and L. Simon, Sobolev and mean-value inequalities on generalized submanifolds of $ {\mathbb{R}^n}$, Comm. Pure Appl. Math. 26 (1973), 361-379. MR 0344978 (49:9717)
  • [N] M. Nagase, On the heat operators of normal singular algebraic surfaces, J. Differential Geometry 28 (1988), 37-57. MR 950554 (89h:58202)
  • [P1] V. Pati, The heat trace on Singular algebraic threefolds, J. Differential Geometry 37 (1993), 245-261. MR 1198608 (94c:58201)
  • [P2] -, The Laplacian on threefolds with isolated singularities, preprint.
  • [S-W-Y] R. Schoen, S. Wolpert, and S. T. Yau, Geometric bounds on the low eigenvalues of a compact surface, Geometry of the Laplace Operator, Proc. Sympos. Pure Math., vol. 36, Amer. Math. Soc., Providence, RI, 1980, pp. 279-285. MR 573440 (81i:58052)
  • [S] L. Simon, Lectures on geometric measure theory, Proc. Centre for Mathematical Analysis, Australian National Univ., Canberra, 1984. MR 756417 (87a:49001)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58G11, 58G03

Retrieve articles in all journals with MSC: 58G11, 58G03


Additional Information

DOI: https://doi.org/10.1090/S0894-0347-1995-1320155-0
Keywords: Algebriac variety, heat kernel, Laplacian
Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society